# SDR VNAA2019062861101

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 9,049 hours, 8,183 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0927
- Condition: Failed
- Location: Nlg Steering
- Part time: 9,050 hours, 8,184 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  ATC DECLARED AN EMERGENCY UPON ARRIVAL.   MX R & R THE NOSEWHEEL STEERING MANIFOLD. OPS CHECKED GOOD.
